# SDR FDEA201309142223

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3611Y15
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BS 1872.  REMOVED CORROSION IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET II.  REMOVED SKIN IAW SRM 51-40-02.  INSTALLED NEW SKIN IAW SRM 51-40-02 AND DWG148N3611.  REPAIR CLASSIFIED AS CATEGORY "A" MAJOR REPAIR.
